# SDR UPS99429663

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 2612 · Fire Detection
- Part: Fire Card
- Condition: Not Seated
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

1.5 HRS INTO FLT THE APU FIRE WARNING LIGHT ILLUMINATED VERY DIMLY AND THE FIRE BELL SOUNDED, BUT SILENTLY FOR 10 SECONDS.  THIS SITUATION DID NOT HAPPEN THE REST OF FLT.  RESEATED THE A-5 AND A-8 CONTROL CARDS.  APU FIRE TEST GOOD PER M/M 26-10-00.
